Discrete & Computational Geometry

, Volume 13, Issue 3, pp 279–295

The limit shape of convex lattice polygons

  • I. Bárány

DOI: 10.1007/BF02574045

Cite this article as:
Bárány, I. Discrete Comput Geom (1995) 13: 279. doi:10.1007/BF02574045


It is proved here that, asn→∞, almost all convex (1/n)ℤ2-lattice polygons lying in the square [−1, 1]2 are very close to a fixed convex set.

Copyright information

© Springer-Verlag New York Inc. 1995

Authors and Affiliations

  • I. Bárány
    • 1
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapestHungary

Personalised recommendations